# SDR DALA2023050103374

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,940 hours, 28,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 AA - AD DAMAGES WERE FOUND ON LH ENG DRAG FITTING CLAM-UP AS FOLLOW: HOLE #1 CORROSION ON SKIN AND FITTING BETWEEN 12 TO 6 CLOCK POSITION, HOLE #2 CORROSION ON SKIN BETWEEN 12 TO 3 CLOCK POSITION, HOLE #3 CORROSION ON SKIN AND FITTING BETWEEN 5 TO 9 CLOCK POSITION, HOLE #4 CORROSION AND SCRATCHES ON SKIN ALL AROUND AND CORROSION ON FITTING ALL AROUND, HOLE #5 CORROSION ON FITTING BETWEEN 9 TO 10 CLOCK POSITION AND SCRATCHES BETWEEN 6 TO 10 CLOCK POSITION, HOLE #6 CORROSION ON SKIN BETWEEN 7 TO 8 CLOCK POSITION, HOLE #8 CORROSION ON FITTING AT 8 AND 10 CLOCK POSITIONS, HOLE #9 CORROSION ON SKIN ALL AROUND AND ON FITTING AT 12 CLOCK POSITION, HOLE #10 SCRATCHES ON SKIN AND FITTING ALL AROUND, IN REFERENCE TO JOB 046-0001 / CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00232:[AA/AD] LH ENG DRAG FITTING CLAM-UP HOLE #1 , HOLE #2,HOLE #3, HOLE #4, HOLE #6, HOLE #8 AND HOLE #9 WERE REPAIRED PER CARD 5720-01100-04A AND HOLE #5 AND #10 WERE REPAIRED PRI 576466-14 REV. 9 AND ERA 576466-14AD REV. C SECTION VIII PERMANENT REPAIR. (2739714)
